# SDR SIMA200326507

- Difficulty date: September 16, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE CENTER FLOORBEAM FLANGE WAS FOUND TO BE CORRODED BEYOND SRM LIMITS BETWEEN FRAMES 24 AND 25.  COMPLETELY REMOVED CORROSION BY BLENDING.  FABRICATED A REINFORCEMENT PLATE FOR REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3007 AND STANDARD SRM PRACTICES.  (M)
